Can Heartburn Sufferers Consume Herbal Medicines?

Illustration of Can Heartburn Sufferers Consume Herbal Medicines?
Illustration: Can Heartburn Sufferers Consume Herbal Medicines? i.pinimg.com

good afternoon, I want to ask the problem of people who have had stomach ulcers for years .. if the person catches a cold can they drink some kind of repellent or antangin? because of fear that he can recur …

1 Answer:

Hello Febby, thank you for asking.


Heartburn or stomach pain is generally caused due to irritation of the stomach wall. The stomach wall loses its protective layer so that the stomach wall can become irritated due to gastric acid exposure. The most common forms of stomach disorders are gastritis, peptic ulcers, and GERD.


Stomach disorders are caused by bacterial infection with helycobacter pilorii, psychological stress, alcohol or caffeine consumption, dietary errors, heavy smoking, or autoimmunity conditions. The irritation of the stomach can be made worse by consuming spicy or acidic foods, caffeine or alcohol consumption, especially on an empty stomach. Herbal remedies as you mentioned generally have a composition of various types of herbs. Some health articles mention that spices are good for health and digestion. As long as you don't have stomach complaints after taking herbal medicines, there should be no problem if you want to continue taking them.


Triggers recurrence of symptoms of gastric pain in each individual is different. In one person, herbs may cause a relapse of symptoms, but in others it may be that herbs do not trigger a recurrence. So if you want to take herbal medicine, try consuming small amounts first. Feel whether there are symptoms of stomach disorders that appear. If yes, stop taking the drug, if not then you have the right to continue the treatment.


Thus a brief explanation from me, hopefully it helps. Regards.

: by

Related Question

Is It Dangerous When A Yeast Infection Drug Spills Over The Eyes Of A 3-year-old Child?

Is It Dangerous When A Yeast Infection Drug Spills Over The Eyes Of A 3-year-old Child?

(1 year ago)

Good afternoon, I want it, ank, I am 3 years old thrush, so I accidentally want to put gentian violet into my mouth, but he rebelled, and as a result it spilled into my child’... Read more

Diarrhea Accompanied By Nausea, Vomiting After Taking Hemorrhoids?

Diarrhea Accompanied By Nausea, Vomiting After Taking Hemorrhoids?

(11 months ago)

Assalamualikum wr. Wb doctor My father about 3 weeks ago hemorrhoids surgery, after the second conrological given 500 sedrofen drugs and mefinal 500 and laxative syrup, after 3 day... Read more

How To Deal With Diarrhea In 11-month-old Babies?

How To Deal With Diarrhea In 11-month-old Babies?

(12 months ago)

Good afternoon Doctor,... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *